# SDR SWAA2013013112156

- Difficulty date: December 13, 2012
- Submitted: January 31, 2013
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 83,086 hours, 67,355 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 6550820
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BRACKET LOCATED AT LEVEL OF RSS 215.97 IN LEFT WING TRAILING EDGE CAVITY.  REPLACED BRACKET LOCATED AT LEVEL OF RSS 215.97 IN LEFT WING TRAILING EDGE CAVITY IAW B737-300 SRM 51-10-02 ITEM 8 DRAWING 65-50820.
